Phentermine Overdose

When a person takes too much phentermine, overdose symptoms may initially include shakiness, nausea and vomiting, rapid breathing, and diarrhea. After the initial stimulatory reaction, people often develop extreme fatigue. Various treatment options are available for a phentermine overdose, including certain medications, "pumping the stomach," and supportive care. Be sure to seek medical attention immediately if you think you may have overdosed on phentermine.

An Overview of Phentermine Overdose

Phentermine is a weight-loss medication that is available by prescription only. Phentermine overdose effects can be very dangerous and will vary depending on a number of factors, including the phentermine dosage and whether it is taken with any other medicines, food, alcoholic beverages, or street drugs.
 
If you happen to overdose on phentermine, seek medical attention immediately.
 

Symptoms of a Phentermine Overdose

Initially, a phentermine overdose typically causes symptoms (due to its action as a stimulant) such as:
 
After the initial stimulatory reaction, people often develop extreme fatigue.
 

Treatment for a Phentermine Overdose

The treatment for a phentermine overdose will vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, medications may be necessary to decrease the heart rate and blood pressure.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on phentermine.
 
Tips to Keep Holiday Weight Gain Down

Phentermine Diet Pills

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.